# SDR P5CA9700565

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2070-2105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FLOOR SUPPORT BS 2075 TO 2105 RBL 8.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 53-10-01 AND TREATED PER 51-10-02, 51-24-11.
